# SDR ASAA2019030628497

- Difficulty date: March 6, 2019
- Submitted: March 8, 2019
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 21,390 hours, 7,034 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Control Module
- Part number: 10194392001
- Part serial: 03110062
- Condition: Intermittent
- Location: Cockpit
- Part time: 21,390 hours, 7,034 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT ALTITUDE SELECTOR KNOB ON PRESSURIZATION SYSTEM CONTROL HAS TROUBLE SELECTING DESIRED ALTITUDE. SOMETIMES THE DIGITAL ALTITUDE SELECTED INDICATOR WILL NOT MOVE WITH THE KNOB MOVEMENT. GROUNDED - YES. DUPLICATED PROBLEM - INTERMITTENT. REPLACED CABIN PRESSURE CONTROL MODULE, OPS NORMAL. REF AMM TASK 21-31-02/401.
